Share Facebook
Crohn's Disease Forum » Treatment » Methotrexate » Methotrexate & Gums


09-13-2011, 05:08 PM   #1
LindaS
Senior Member
 
LindaS's Avatar
 
Join Date: Jul 2011
Location: Minnesota

My Support Groups:
Methotrexate & Gums

I've been on Methotrexate for 8 weeks now. For the past few days, I've noticed my gums are very sore, and are now bleeding at night when I floss. I have a few small sores on my gums, too. Could it be the methotrexate? And if so, what can I do about it? I will go to the dentist if I need to, but it is kind of expensive, so I'd rather not if I don't have to.
__________________
Crohn's Sucks!
09-13-2011, 08:18 PM   #2
ameslouise
Moderator
 
ameslouise's Avatar
 
Join Date: Feb 2010
Location: Pottstown, Pennsylvania
Hi Linda -

I did a quick google search and did find that swollen, tender gums can be a side effect of metho. Best to mention it to your doc, just to see if there's anything you can do about it and get it on the record.

Good luck, hope it subsides soon - Amy
Reply

Crohn's Disease Forum » Treatment » Methotrexate » Methotrexate & Gums
Thread Tools


All times are GMT -5. The time now is 10:29 AM.
Copyright 2006-2017 Crohnsforum.com